Loading...

Fenargic™ 120

৳7.02
In stock
SKU
Fenargic™ 120
Share
Login to earn Reward Points for sharing!

Fenargic 120: Each film coated tablet contains Fexofenadine Hydrochloride USP 120 mg.

Description

Fenargic is preparation of Fexofenadine Hydrochloride as active ingredient. Fexofenadine is an antihistamine with long lasting selective peripheral H1-receptor antagonist activity. Both enantiomers of fexofenadine hydrochloride displayed approximately equipotent antihistaminic effects. Fexofenadine blocks H1-receptor thus prevent activation of cells by histamine in the GI tract, large blood vessels and bronchial smooth muscles therefore lead to relief of the allergic symptoms. Moreover, no sedative or other central nervous system effects were observed. Radiolabeled tissue distribution studies also indicated that Fexofenadine does not appear to cross the blood-brain barrier.

Pregnancy: There are no adequate data from the use of Fexofenadine Hydrochloride in pregnant women.

Lactation: There are also no adequate data on the content of human milk after administering Fexofenadine Hydrochloride. Because many drugs are excreted in human milk, caution should be exercised when Fexofenadine hydrochloride is administered to a lactating mother.

Side Effect

Fexofenadine Hydrochloride is generally well tolerated. The most common side effects are headache, fatigue, dizziness or drowsiness and nausea. But in rare cases rash, urticaria, pruritus and hypersensitivity reactions such as angioedema, dyspnoea, chest tightness, flushing and systemic anaphylaxis have been reported.

More Information
Medicine FormationTablet
Manufactured ByRangs Pharma
0
Rating:
0% of 100
Write Your Own Review
You're reviewing:Fenargic™ 120